Translator Disclaimer
January/February 2016 Homogenization of a hyperbolic equation with highly contrasting diffusivity coefficients
A.K. Nandakumaran, Ali Sili
Differential Integral Equations 29(1/2): 37-54 (January/February 2016).

Abstract

We study a hyperbolic problem in the framework of periodic homogenization assuming a high contrast between the diffusivity coefficients of the two components $M_{\varepsilon}$ and $ B_{\varepsilon}$ of the heterogeneous medium. There are three regimes depending on the ratio between the size of the period and the amplitude ${\alpha_{\varepsilon}}$ of the diffusivity in $ B_{\varepsilon}$. For the critical regime $ \alpha_{\varepsilon} \simeq {\varepsilon}$, the limit problem is a strongly coupled system involving both the macroscopic and the microscopic variables. We also include the results in the non critical case.

Citation

Download Citation

A.K. Nandakumaran. Ali Sili. "Homogenization of a hyperbolic equation with highly contrasting diffusivity coefficients." Differential Integral Equations 29 (1/2) 37 - 54, January/February 2016.

Information

Published: January/February 2016
First available in Project Euclid: 24 November 2015

zbMATH: 1349.35027
MathSciNet: MR3450748

Subjects:
Primary: 35B27, 78M35, 80M35

Rights: Copyright © 2016 Khayyam Publishing, Inc.

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.29 • No. 1/2 • January/February 2016
Back to Top